Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 259, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 1, 2014, 7:22 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2014, 7:22 PM CDT (00:22 UTC)
- Expired
- Oct 1, 2014, 8:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 95 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
082
WUUS53 KICT 020022
SVRICT
KSC015-073-020100-
/O.NEW.KICT.SV.W.0259.141002T0022Z-141002T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 800 PM CDT
* AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF CASSODAY...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THRALL.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 88 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3801 9671 3809 9657 3809 9636 3818 9636
3818 9632 3800 9623 3785 9658
TIME...MOT...LOC 0022Z 240DEG 20KT 3798 9655
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT2 follow-up statements
603
WWUS53 KICT 020032
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
732 PM CDT WED OCT 1 2014
KSC015-020043-
/O.CAN.KICT.SV.W.0259.000000T0000Z-141002T0100Z/
BUTLER KS-
732 PM CDT WED OCT 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3790 9653 3808 9652 3809 9652 3809 9646
3809 9636 3818 9636 3818 9632 3800 9623
3788 9652
TIME...MOT...LOC 0033Z 240DEG 23KT 3801 9648
$$
KSC073-020100-
/O.CON.KICT.SV.W.0259.000000T0000Z-141002T0100Z/
GREENWOOD KS-
732 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GREENWOOD COUNTY UNTIL 800 PM CDT...
AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
CASSODAY...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3790 9653 3808 9652 3809 9652 3809 9646
3809 9636 3818 9636 3818 9632 3800 9623
3788 9652
TIME...MOT...LOC 0033Z 240DEG 23KT 3801 9648
HAIL...1.00IN
WIND...60MPH
$$
CARUSO881
WWUS53 KICT 020051
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
751 PM CDT WED OCT 1 2014
KSC073-020101-
/O.EXP.KICT.SV.W.0259.000000T0000Z-141002T0100Z/
GREENWOOD KS-
751 PM CDT WED OCT 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENWOOD COUNTY
WILL EXPIRE AT 800 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3790 9653 3808 9652 3809 9652 3809 9646
3809 9636 3818 9636 3818 9632 3800 9623
3788 9652
TIME...MOT...LOC 0051Z 240DEG 23KT 3807 9635
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 6:34 PM CDT, 48 minutes earlier.
Area forecast discussion, Oct 1, 6:34 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 634 PM CDT WED OCT 1 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(LATE THIS AFTERNOON THROUGH SATURDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 FORECAST FOCUS IS ON SEVERE WEATHER POTENTIAL THIS AFTERNOON INTO THURSDAY. WATER VAPOR IMAGERY DEPICTS A STRONG PV ANOMALY OVER THE CENTRAL ROCKIES THIS AFTERNOON. THIS WAVE WILL DIG INTO THE SOUTHERN ROCKIES THROUGH THIS EVENING...BEFORE EJECTING OUT ACROSS KANSAS/OKLAHOMA ON THURSDAY. RICH GULF MOISTURE WILL CONTINUE TO STREAM NORTH INTO EASTERN KS WITH 65-70 DEGREE DEWPOINTS PROVIDING VERY STRONG INSTABILITY. WEST-SOUTHWESTERLY DEEP LAYER SHEAR VECTORS WILL CONTINUE TO INCREASE TO 45-60 KNOTS ACROSS THE FORECAST AREA THIS PM INTO TONIGHT. LATEST MODEL AND OBSERVATIONAL TRENDS SUGGEST A TRIPLE POINT LOW FORMING OVER SOUTH CENTRAL KS BY 00Z WITH A DRYLINE EXTENDING SOUTH FROM THE LOW...AND A WARM FRONT EXTENDING NORTHEAST FROM THE LOW THRU EAST-CENTRAL KS. MID-LEVEL TEMPERATURES ARE ON THE COOL SIDE...SO NIL CAPPING IS EXPECTED. ALTHOUGH THE STRONG APPROACHING UPPER WAVE WILL LAG BACK TO THE WEST THROUGH THIS EVENING...LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE LOW AND BOUNDARIES SHOULD INCREASE INTO EARLY THIS EVENING WITH THE DEVELOPMENT OF A 40-45 KNOT LOW-LEVEL JET NOSING INTO SOUTH CENTRAL/SOUTHEAST KS. ISOLATED SUPERCELL-TYPE STORMS WILL DEVELOP BY LATE THIS AFTERNOON...WITH STORM CHANCES/COVERAGE INCREASING THIS EVENING AS THE LOW-LEVEL JET RAMPS UP. ANY STORMS THIS PM/EVE WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. IN ADDITION... LOW-LEVEL SHEAR...HELICITY...AND LOWERING LCL HEIGHTS ARE SUPPORTIVE OF A TORNADO OR TWO NEAR THE TRIPLE POINT AND WARM FRONT WHERE LOW-LEVEL WINDS WILL BE BACKED. THIS WOULD BE PRIMARILY FOR ANY STORMS BETWEEN 20Z AND 02Z...AS STORMS SHOULD BECOME MORE ELEVATED LATER IN THE EVENING. LOCALLY HEAVY RAINFALL IS A THREAT FOR SOUTHEAST KS TONIGHT INTO THURSDAY...WITH STRONG MOISTURE TRANSPORT OCCURRING AND ANOMALOUSLY HIGH PRECIPITABLE WATER CONTENT AND UPPER JET SUPPORT. FLASH FLOOD GUIDANCE VALUES ARE MODERATELY HIGH IN THE SOUTHEAST GIVEN NOT MUCH RAIN OCCURRENCE IN THE PAST 7 DAYS...SO PLANNING TO HOLD OFF ON FLOOD WATCH ISSUANCE AT THIS TIME BUT WILL CONTINUE TO MONITOR. THUNDERSTORM CHANCES WILL SHIFT TO MAINLY EAST OF THE KS TURNPIKE BY THURSDAY AFTERNOON. GIVEN PARTIAL INSOLATION TO ALLOW FOR DESTABILIZATION BEHIND MORNING CONVECTION...INSTABILITY AND SHEAR WOULD FAVOR STRONG-SEVERE STORMS DEVELOPING IN THAT REGION FROM MIDDAY INTO THE AFTERNOON...AND QUICKLY FORMING INTO A LINEAR STORM MODE WITH DAMAGING WIND POTENTIAL. STORMS SHOULD EXIT FAR SOUTHEAST KS EARLY THURSDAY EVE. COOLER AND DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE PACIFIC FRONT THURSDAY-THURSDAY NIGHT...WITH A SECONDARY STRONGER FRONT MOVING THROUGH THE REGION EARLY FRIDAY. THIS FRONT WILL USHER IN COOLER THAN NORMAL AIR FOR FRIDAY INTO SATURDAY. JMC .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 A LARGE...STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BE CENTERED OVER ONTARIO WITH A LONGWAVE TROUGH AXIS THROUGH THE EASTERN CONUS SUNDAY INTO MONDAY...BEFORE THIS FEATURE LIFTS NORTHEAST TUESDAY-WEDNESDAY. STRONG NORTHWEST FLOW ALOFT EARLY IN THE PERIOD WILL MAKE IT VERY DIFFICULT TO GET ANY APPRECIABLE GULF MOISTURE RETURN THIS FAR NORTH. EVEN THOUGH THE UPPER FLOW BACKS TO WESTERLY WITH SOME LEE TROUGHING BY MIDWEEK...THERE ARE NO STRONG PRECIPITATION SIGNALS. SO WE WILL MAINTAIN A DRY FORECAST WITH TEMPERATURES CONTINUING TO WARM TO ABOVE SEASONAL AVERAGES. JMC && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 634 PM CDT WED OCT 1 2014 SCATTERED STRONG TO SEVERE CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY EAST OF I-135 THIS EVENING...WITH GREATEST POTENTIAL TO AFFECT THE KSLN AND KCNU TERMINALS. THE NEARLY STATIONARY SURFACE FRONT WILL BEGIN TO MOVE EAST ACROSS THE AREA LATE TONIGHT WITH AN AREA OF POST-FRONTAL SHOWERS/EMBEDDED STORMS EXPECTED THAT WILL AFFECT AREAS ALONG AND WEST OF I-135. MVFR CIGS ARE EXPECTED TO PREVAIL THURSDAY MORNING BEHIND THE FRONT AS WELL. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 73 48 67 / 40 50 10 0 HUTCHINSON 62 71 46 67 / 40 40 10 10 NEWTON 63 72 47 66 / 50 50 10 10 ELDORADO 64 74 48 67 / 60 60 10 10 WINFIELD-KWLD 66 75 49 68 / 60 50 10 0 RUSSELL 55 67 43 64 / 60 50 10 10 GREAT BEND 56 67 44 65 / 50 40 10 10 SALINA 61 69 46 63 / 70 60 10 10 MCPHERSON 61 70 46 64 / 50 50 10 10 COFFEYVILLE 68 80 51 69 / 80 80 30 0 CHANUTE 67 78 50 66 / 80 80 30 10 IOLA 67 77 50 65 / 70 80 30 10 PARSONS-KPPF 67 79 50 67 / 80 80 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 1, 4:10 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 410 PM CDT WED OCT 1 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-022115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 410 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO EARLY THIS EVENING...ESPECIALLY EAST OF THE KANSAS TURNPIKE. ANY STORM THAT DEVELOPS WILL BE CAPABLE OF BASEBALL SIZE HAIL...75 MPH WINDS AND ISOLATED TORNADOES. STORM COVERAGE IS EXPECTED TO GRADUALLY INCREASE LATER THIS EVENING...POSSIBLY EXPANDING NORTH A BIT TO INCLUDE PORTIONS OF CENTRAL KANSAS. THE OVERALL SEVERE THREAT SHOULD WANE BY MIDNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN FAR SOUTHEASTERN KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL LINGER INTO THURSDAY...MAINLY FOR LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY EAST OF THE KANSAS TURNPIKE...AND COULD BE REQUIRED AGAIN OVER SOUTHEAST KANSAS THURSDAY AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Oct 1, 4:23 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
423 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FUNNEL CLOUD BARTLETT 37.05N 95.21W
10/01/2014 LABETTE KS LAW ENFORCEMENT
A FUNNEL CLOUD WAS REPORTED NEAR BARTLETT VIA LAW
ENFORCEMENT.
&&
JMCSpecial weather statement, Oct 1, 6:35 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT WED OCT 1 2014
KSZ070-020000-
GREENWOOD-
635 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 700 PM CDT
* AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF EUREKA...MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...EUREKA AIRPORT AND THRALL.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3779 9653 3793 9652 3812 9629 3796 9610
3773 9646
TIME...MOT...LOC 2335Z 227DEG 19KT 3785 9645
BILLINGS WRIGHTLocal storm report, Oct 1, 6:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 10 NW EUREKA 37.92N 96.42W
10/01/2014 E0.75 INCH GREENWOOD KS TRAINED SPOTTER
&&
RBLLocal storm report, Oct 1, 7:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FUNNEL CLOUD 3 N LIBERTY 37.20N 95.60W
10/01/2014 MONTGOMERY KS TRAINED SPOTTER
WE HAVE RECEIVED MULTIPLE REPORTS OF FUNNEL CLOUDS WITH
THE STORM IN EASTERN MONTGOMERY COUNTY.
&&
RBLSpecial weather statement, Oct 1, 7:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED OCT 1 2014
KSZ099-100-020045-
LABETTE-MONTGOMERY-
714 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
EAST CENTRAL MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 745 PM CDT
* AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A THUNDERSTORM NEAR CHERRYVALE...OR 12 MILES NORTH OF
COFFEYVILLE...MOVING NORTHEAST AT 30 MPH. THIS THUNDERSTORM HAS HAD
FUNNEL CLOUDS REPORTED WITH IT.
* LOCATIONS IMPACTED INCLUDE...
CHERRYVALE...MOUND VALLEY...ALTAMONT...PARSONS TRI CITY AIRPORT AND
DENNIS.
&&
LAT...LON 3729 9571 3739 9538 3738 9534 3718 9524
3709 9560
TIME...MOT...LOC 0014Z 241DEG 25KT 3722 9555
BILLINGS WRIGHTLocal storm report, Oct 1, 7:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL HAMILTON 37.98N 96.16W
10/01/2014 E0.75 INCH GREENWOOD KS PUBLIC
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:14 PM CDT | Special Weather Statement | ICT | Labette | 31 min |
| Oct 1, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 51 min |
| Oct 1, 7:35 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Oct 1, 8:00 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 30 min |
| Oct 1, 8:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Oct 1, 8:28 PM CDT | Special Weather Statement | ICT | Allen | 32 min |
| Oct 2, 12:21 AM CDT | Special Weather Statement | ICT | Cowley | 39 min |
| Oct 2, 1:01 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Oct 2, 2:08 AM CDT | Special Weather Statement | ICT | Montgomery | 52 min |
| Oct 2, 2:32 AM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| Oct 2, 4:44 AM CDT | Special Weather Statement | ICT | Labette | 46 min |
| Oct 2, 7:43 AM CDT | Special Weather Statement | ICT | Sedgwick, Sumner | 47 min |
| Oct 2, 7:47 AM CDT | Special Weather Statement | ICT | Cowley | 43 min |
| Oct 2, 8:11 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Oct 2, 8:28 AM CDT | Special Weather Statement | ICT | Chautauqua | 47 min |
| Oct 2, 8:30 AM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| Oct 2, 8:40 AM CDT | Special Weather Statement | ICT | Butler | 35 min |
| Oct 2, 8:46 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 29 min |
| Oct 2, 8:53 AM CDT | Special Weather Statement | ICT | Butler | 37 min |
| Oct 2, 9:04 AM CDT | Special Weather Statement | ICT | Butler | 26 min |
| Oct 2, 9:15 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 16 min |
| Oct 2, 9:28 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Oct 2, 9:36 AM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Oct 2, 10:06 AM CDT | Special Weather Statement | ICT | Neosho | 24 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | ICT | Labette, Neosho | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.